# SDR V2JA20120160010

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N165SL
- Make and model: Piagio P180
- Aircraft serial: 1135
- Aircraft time: 5,192 hours, 3,455 cycles
- Engine: Pwa PT6A66
- Engine time: 5,107 hours, 4,028 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

APPROX 30 MILES FROM DESTINATION, AT 5000 FT, THE LT ENGINE SUDDENLY FAILED.  TORQUE WENT TO ZERO, THE PROP STARTED WINDING DOWN AND FEATHERED AND THE OIL PRESSURE LOW LIGHT ILLUMINATED.  PIC CALLED FOR THE ENGINE FAILURE IN FLIGHT CHECKLIST.  THE CHECKLIST WAS RUN AND THE ENGINE WAS SECURED.  THE PASSENGERS WERE ADVISED OF THE ENGINE FAILURE AND THAT WE WOULD BE LANDING.  AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  ENGINE WAS REMOVED FROM SERVICE AND SENT FOR TEARDOWN & EVALUATION.
